# SDR IXXA060457O

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,488 hours, 35,182 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Part number: ST7T
- Part serial: 2613
- Condition: Failed
- Location: Hyd System
- Part time: 88,488 hours, 35,182 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KTOL TO CYJT, CREW NOTICED THE HYDRAULIC PRESSURE DROPPED TO 2000 POUNDS OF PRESSURE.  THE CREW ELECTED TO RETURN TO KTOL AND SAFELY LANDED.  MAINTENANCE REPLACED THE HYDRAULIC PRESSURE TRANSMITTER.  THE HYDRAULIC SYSTEM OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
